# SDR DALA2015011900499

- Difficulty date: January 13, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT AFT UPPER CORNER RING PAN SKIN PANEL BETWEEN STA Y= 218-237. DAMAGE AREA WAS REMOVED IAW SRM FIG 122.  REPAIR PARTS WERE FABRICATED IAW SRM 53-05, FIG 122. REPAIR PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  REPAIR PARTS WERE INSTALLED IAW SRM 53-05, FIG 122.
